MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT POR TIBIAL TRAY SZ4; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT POR TIBIAL TRAY SZ4; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-32-140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Muscular Rigidity (1968); No Code Available (3191)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for posterior proximal tibial fracture, no subsidence : bone fracture - tibia event is not serious and is considered mild.Event is probably related to both device and procedure.Date of implantation: (b)(6) 2019; date of event (onset): (b)(6) 2019; (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2020, the patient presented for an evaluation of a left tibial bone fracture.The physician noted the tibial bone fracture was appropriately healing.The patient was also experiencing left knee stiffness.No evidence of revision or invasive treatment.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Returned x-rays confirmed the reported bone fracture.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT POR TIBIAL TRAY SZ4
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9632740
Report Number1818910-2020-03031
Device Sequence Number3154572
Product Code NJL
UDI-Device Identifier10603295025702
UDI-Public10603295025702
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-32-140
Device Catalogue Number129432140
Device Lot Number8535690
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer01/27/2020
03/05/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/11/2020
03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM LT SZ 4; SIG RP AOX CRV INS SZ4 15
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight82